# SDR AWXA9900474

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813
- Condition: Damaged
- Location: Bs 520 - 634
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 520-634  WENT OUT OF LIMITS LBL 45.  REMOVED DAMAGED SEAT TRACK PER SRM 51-40-02.  FABRICATED AND INSTALLED REPLACEMENT  PER SRM 53-00-52 MAT'L BAC 1520841                                         7178T6511 QQA-200/13C R65996, TREATED AND PRIMED.
